How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15924
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I switched from Loestrin 24 Fe to Lo Loestrin and experienced

This answer was rated:

I switched from Loestrin 24 Fe to Lo Loestrin and experienced diarrhea and bloating for almost the entire month on the pill. Should I continue using Lo Loestrin or switch back to Loestrin this month?


Welcome and thanks for your question. The iron in the Loestrin 24 Fe tablets gives some women constipation when they take it. Likewise, when coming off it, they can get diarrhea because they no longer have the iron (Fe) in the pill. Whether to change back to the Fe formula or not would depend on how much the diarrhea and bloating is bothering you. Your body should become accustomed to it in 6-8 weeks. If it really bothers you though, a switch back to the Fe formula would be the way to go. You kow your body better than anyone, so the choice is really up to you.



All the best,






A. Schuyler, NP and 3 other Health Specialists are ready to help you

Related Health Questions